Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Unconsciousness, blurry vision. On veristar. What should I do? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1499 Questions
Doctor:How can I help you?
User:I'm 27 years old
User:I was sleeping yesterday and when I woke up after approx 1 hour, i started feeling uncouncious, I immediately consulted a doctor and he has prescribd some medicines such as Vertistar, I had that medicine and I felt better, however when I started to the office at 9 am today, I again got the same feeling and i was drowsy and everything was looking blurry, Can You please let me know what I need to do now. The doctor has also checked my Blood Pressure and it was fine, Please suggest the required actions.
Doctor:Have you had similar symptoms in the past?
User:No, This was the first time.
Doctor:Are you suffering from fever, nasal congestion, sore throat,headache, ear pain, ear fullness or any other ear symptoms?
User:I'm in the office now and I still feel drowsy and not feeling like working now
User:No such symptoms
Doctor:When did you take the vertistar tablet?
User:i took it now as well, I had one last night
User:Its been 15-20 minutes since I have taken the tablet
Doctor:Apart from the drowsiness, do you have any other symptoms now?
User:My stomach is upset, I had two pieces of bread in my breakfast
Doctor:Is 2 pieces of bread your regular breakfast or have you lost your appetite today?
User:No, I eat more then that, today I was not feeling like having my breakfast, that's why I had just two pieces of bread.
User:I normally have chapatis with some curry
Doctor:Do you have any existing medical conditions such as diabetes, high blood pressure, heart ailments, thyroid problems or any other?
User:When I consulted the doctor yesterday, he saod that air has gone inside my ear and he wanted me to cover my both ears with cotton
Doctor:Let me brief you.
Doctor:Dizziness and the symptoms you had upon waking are most probably due to benign vertigo.
Doctor:Ear problems as described by your doctor can explain your symptoms.
Doctor:The medical drug given to you - vertistar sometimes causes gastritis in a few.
User:Okay...I had that medicine when I reached office today, however I was feeling like that, when I started to work from my home.
Doctor:The nausea and reduced appetite may be the effects of the medication or due to the same ear problem.
Doctor:The current symptoms may be due to lack of energy now as you did not have your proper breakfast.
Doctor:I would suggest you to take antacid syrup such as Syp Mucaine gel thrice a day till you are on vertistar.
Doctor:Have some food - non spicy food and see how your symptoms appear.
Doctor:In the meanwhile watch the progress of symptoms especially for body weakness, tiredness, body aches and fever.
Doctor:If these symptoms appear, then you should suspect infection. In such cases, it would be better to take the day off and rest well. You can also consider getting back to your doctor.
Doctor:Have you followed?
Doctor:Do you have any questions?
User:No, Thank you.
Doctor:Thanks for consulting me.
Doctor:Take care and bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor